# SDR ZW0A0100604

- Difficulty date: April 13, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 42,848 hours, 21,452 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE CAUSED H-SHAPE CRACK IN RT AILERON, 17 INCHES FROM OTBD EDGE AND 3.5 IN FROM THE T/E CRACKS ARE .75 IN LONG.  RT AILERON CRACK REPAIRED PER SRM 51-70-1A, NUMBER 11.  CHECK-C 2-5-01 JFK.
